MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207040470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.A partial balloon circumferential tear was identified located approximately 18mm proximal of the tip.The rated burst pressure for this device is 24 atmospheres as per specification.A visual examination identified damage to the tip.A visual examination found no damage or issues with the markerbands of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.No other issues were identified with the device.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in the moderately tortuous and mildly calcified vena cephalica antebrachii.A 4.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During inflation at 19 atmospheres, the pressure could not continue to increase and the balloon burst.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in the moderately tortuous and mildly calcified vena cephalica antebrachii.A 4.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During inflation at 19 atmospheres, the pressure could not continue to increase and the balloon burst.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21434931
Report Number2124215-2025-10571
Device Sequence Number4361291
Product Code LIT
UDI-Device Identifier08714729809616
UDI-Public(01)08714729809616(17)270424(10)33890185
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207040470
Device Catalogue NumberH74939207040470
Device Lot Number0033890185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight48 KG